# SDR C2XA03SH308

- Difficulty date: August 29, 2003
- Submitted: August 30, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521275001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE LEFT HAND SILL BETWEEN FR 18-20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND SILL BETWEEN FR 18-20 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
